# SDR CA060104005

- Difficulty date: January 4, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Airbus A330*
- Aircraft time: 19,482 hours
- Engine: Rroyce RB211*
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820317000
- Condition: Shorted
- Location: Fwd Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: A, O
- Precautionary procedure: F

## Discrepancy

FWD GALLEY OVEN FIRE EXTINGUISHED WITH 2 FIRE EXT BOTTLES ACTION.  FWD GALLEY NR1/NR 2 OVENS REPLACED. FUNCT CHKD SERV  NR 1 OFF HK76R5  NR 2 OFF 8203-17-000 S/N 9403-6150.  NR 1 ON 8203-17-000, S/N 96-11-7934 NR 2 ON 568K81.
